# SDR R61A201402270335

- Difficulty date: February 27, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N801MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000012
- Aircraft time: 25,081 hours, 18,672 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 17010788401
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  STEERING MANIFOLD BRACKET IN NLG WELL IS CRACKED. MX R & R STEERING MANIFOLD BRACKET IN NLG WELL IAW SRM 51-40-02,51-43-03,
